# SDR UALA2011030701116

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,417 hours, 10,727 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 35
- Condition: Faulty
- Location: Lt Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF WILL NOT TRANSMIT.  REPLACED LEFT HF COUPLER PER AMM.  OPS CHECK NORMAL.
